MathSciNet Relay Station
MathSciNet bibliographic data
MR300347 (45 #9393) 60J15
Brézis, H.; Rosenkrantz, W.; Singer, B. An extension of Khintchine's estimate for large deviations to a class of Markov chains converging to a singular diffusion. Comm. Pure Appl. Math. 24 (1971), 705–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement